# SDR R7MR33420

- Difficulty date: June 7, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N911LN
- Make and model: Bell 407
- Aircraft serial: 53446
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23072731
- Part serial: JGALM0628
- Condition: Failed
- Location: Engine
- Part time: 411 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FADEC FAULT.  LIGHT CAME ON DURING FLIGHT AND COULD NOT BE EXPLAINED, SO IT WAS OPTED TO REPLACE THE HMU.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
